# SDR MWEA97687

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Damaged
- Location: Bs 937/897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNACCEPTABLE REPAIR ON AFT BAG PIT DR JAMB BETWEEN 2 AND 3 STOP AT STA 937 AND STA 897.  REPAIRED IAW SRM 53-05 PG 109 53-05 FIG 44 AND DOUGLAS TELEX SVC-ORD-0066/JMP.
